# SDR ASOA201001917

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT SIDEWALL SEAT RAIL HAS CORROSION.  REMOVED UNSERVICEABLE SIDEWALL SEAT RAIL, LOCATED, DRILLED, ALODINED, PRIMED AND TOPCOATED SERVICEABLE SIDE WALL SEAT RAIL, INSTALLED SERVICEABLE SIDEWALL SEAT RAIL IAW SRM 51-41-02/ 51-40-11/ 51-21-11/ 51-25-04/ 51-25-16 16948 12-13-10.
